The Annals of Probability

Review: Michel Ledoux, Michel Talagrand, Probability in Banach Spaces: Isoperimetry and Processes

Marjorie G. Hahn

Full-text: Open access

Article information

Source
Ann. Probab., Volume 22, Number 2 (1994), 1115-1120.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176988744

Digital Object Identifier
doi:10.1214/aop/1176988744

JSTOR
links.jstor.org

Citation

Hahn, Marjorie G. Review: Michel Ledoux, Michel Talagrand, Probability in Banach Spaces: Isoperimetry and Processes. Ann. Probab. 22 (1994), no. 2, 1115--1120. doi:10.1214/aop/1176988744. https://projecteuclid.org/euclid.aop/1176988744


Export citation